Topological transversality. Applications to initial-value problems

J. W. Lee; D. O'Regan

Annales Polonici Mathematici (1988)

  • Volume: 48, Issue: 3, page 247-252
  • ISSN: 0066-2216

How to cite


J. W. Lee, and D. O'Regan. "Topological transversality. Applications to initial-value problems." Annales Polonici Mathematici 48.3 (1988): 247-252. <>.

author = {J. W. Lee, D. O'Regan},
journal = {Annales Polonici Mathematici},
keywords = {Cauchy's problem; Wintner's criterion; global existence},
language = {eng},
number = {3},
pages = {247-252},
title = {Topological transversality. Applications to initial-value problems},
url = {},
volume = {48},
year = {1988},

AU - J. W. Lee
AU - D. O'Regan
TI - Topological transversality. Applications to initial-value problems
JO - Annales Polonici Mathematici
PY - 1988
VL - 48
IS - 3
SP - 247
EP - 252
LA - eng
KW - Cauchy's problem; Wintner's criterion; global existence
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.